# SDR P5CA2018111980352

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,147 hours, 20,955 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS MESSAGE ( NOTED BY MAINTENANCE  REF LOG PAGE 1024717 ITEM M8; TROUBLESHOT RIGHT WINDOW HEAT FAULT IAW WDM 30-41-12. FOUND CONNECTOR D1668 ON WINDOW LOOSE. RE SECURED CONNECTOR AND OPS CHECK RIGHT WINDOW HEAT IAW AMM 30-41-00. OPS CHECK NORMAL   )
